# SDR AALA20151005006

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 49,390 hours, 19,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW VERTICAL WEB AT STATION 633.75 HAS CRACKS.  INSTALLED DOUBLER REPAIR IAW EA 255081.
